# SDR FDEA200911063868

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTBD HINGE (WING MOUNTED) ACTUATOR ATTACHMENT OTBD LUG,  HOLE FOUND CORROSION.  RT OTBD FLAP HINGE ACTUATOR HOLE REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09 REV 65.  REPAIR FOUND TO BE ACCEPTED IAW EA 1-5750-76656.  BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09 REV. 65. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.  REWORK REQUIRED (JPF NR 12) - FINAL BORE DIMENSION IS NOT ACCEPTABLE IAW EA 1-5750-76656.
